Govindarajan, T R and Kaul, Romesh K and Vijayalakshmi, B (1983) The validity of the Adler-Bardeen theorem in the supersymmetric U(1) gauge model. In: Physics Letters B, 130 (6). pp. 397-401.
art.pdf - Published Version
Restricted to Registered users only
Download (328Kb) | Request a copy
Using the dimensional reduction regularization scheme, we show that radiative corrections to the anomaly of the axial current, which is coupled to the gauge field, are absent in a supersymmetric U(1) gauge model for both 't Hooft-Veltman and Bardeen prescriptions for γ5. We also discuss the results with reference to conventional dimensional regularization. This result has significant implications with respect to the renormalizability of supersymmetric models.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Centre for Theoretical Studies|
|Date Deposited:||20 Nov 2009 10:29|
|Last Modified:||19 Sep 2010 05:32|
Actions (login required)